Ratios of characteristic polynomials in complex matrix models

Akemann G, Pottier A (2004)
J.Phys. A 37(37): L453-L459.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
We compute correlation functions of inverse powers and ratios ofcharacteristic polynomials for random matrix models with complex eigenvalues.Compact expressions are given in terms of orthogonal polynomials in the complexplane as well as their Cauchy transforms, generalizing previous expressions forreal eigenvalues. We restrict ourselves to ratios of characteristic polynomialsover their complex conjugate.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Akemann G, Pottier A. Ratios of characteristic polynomials in complex matrix models. J.Phys. A. 2004;37(37):L453-L459.
Akemann, G., & Pottier, A. (2004). Ratios of characteristic polynomials in complex matrix models. J.Phys. A, 37(37), L453-L459.
Akemann, G., and Pottier, A. (2004). Ratios of characteristic polynomials in complex matrix models. J.Phys. A 37, L453-L459.
Akemann, G., & Pottier, A., 2004. Ratios of characteristic polynomials in complex matrix models. J.Phys. A, 37(37), p L453-L459.
G. Akemann and A. Pottier, “Ratios of characteristic polynomials in complex matrix models”, J.Phys. A, vol. 37, 2004, pp. L453-L459.
Akemann, G., Pottier, A.: Ratios of characteristic polynomials in complex matrix models. J.Phys. A. 37, L453-L459 (2004).
Akemann, Gernot, and Pottier, A. “Ratios of characteristic polynomials in complex matrix models”. J.Phys. A 37.37 (2004): L453-L459.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv math-ph/0404068

Search this title in

Google Scholar